MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179096PF
Medical Device Problem Codes Leak/Splash (1354); Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic cholecystectomy procedure, the first device had air or gas leaked from the seal and the second device had a broken obturator/trocar.They replaced with another device to resolve the issue in order to complete the case.There was no patient injury.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6968911
Report Number9612501-2017-06468
Device Sequence Number16411119
Product Code GCJ
UDI-Device Identifier20884521081311
UDI-Public20884521081311
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K062326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Model Number179096PF
Device Catalogue Number179096PF
Device Lot NumberJ6E2427X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2017
Initial Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1